Packing Oblique 3D Objects

Pankratov, Alexander y Romanova, Tatiana y Litvinchev, Igor (2020) Packing Oblique 3D Objects. Mathematics, 8 (7). pp. 1-16. ISSN 2227-7390

[img]
Vista previa
Texto
23338.pdf - Versión Publicada
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (4MB) | Vista previa
URL o página oficial: http://doi.org/10.3390/math8071130

Resumen

Packing irregular 3D objects in a cuboid of minimum volume is considered. Each object is composed of a number of convex shapes, such as oblique and right circular cylinders, cones and truncated cones. New analytical tools are introduced to state placement constraints for oblique shapes. Using the phi-function technique, optimized packing is reduced to a nonlinear programming problem. Novel solution approach is provided and illustrated by numerical examples.

Tipo de elemento: Article
Palabras claves no controlados: packing, irregular 3D objects, quasi-phi-function s, nonlinear optimization.
Materias: Q Ciencia > QA Matemáticas, Ciencias computacionales
T Tecnología > TS Manufacturas
Divisiones: Ingeniería Mecánica y Eléctrica
Usuario depositante: Editor Repositorio
Creadores:
CreadorEmailORCID
Pankratov, AlexanderNO ESPECIFICADONO ESPECIFICADO
Romanova, TatianaNO ESPECIFICADONO ESPECIFICADO
Litvinchev, IgorNO ESPECIFICADONO ESPECIFICADO
Fecha del depósito: 02 Jun 2022 20:32
Última modificación: 02 Jun 2022 20:32
URI: http://eprints.uanl.mx/id/eprint/23338

Actions (login required)

Ver elemento Ver elemento

Downloads

Downloads per month over past year